# SDR ASAA2022081439507

- Difficulty date: August 14, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 39,085 hours, 11,277 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ASA TC #78472010, FAN BLADE LUBE #2 ENG, FOUND FAN BLADE SPACERS #1,5, & 18 W/ DISBONDED ELASTOMER OUT OF LIMITS. REQUIRES REPLACEMENT OF SPACERS. GROUNDED - YES. REMOVED AND REPLACED SPACERS #1, 5, 18. REF ASA T/C #78472010.
